# SDR SWAA2021092321830

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 13,555 hours, 30,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING GROUND ESCAPE ILLUMINATIN LIGHT & OVERWING ESCAPE LIGHT INOP / REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
